Skip to Content
Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count

Price:

19,21 €


Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count

https://nutricity.lu/shop/brswkyqaaucreeiv-excedrin-pm-for-headache-relief-acetaminophen-250mg-aspirin-250mg-diphenhydramine-citrate-38mg-pain-reliever-nighttime-sleep-aid-100-count-117722 https://nutricity.lu/web/image/product.template/117722/image_1920?unique=3704111

Stock Expiry Date*: 07-11-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • One bottle of 100 Excedrin PM Pain Reliever, Headache Relief and Nighttime Sleep-Aid Caplets
  • Pain reliever and nighttime sleeping aid that provides temporary relief of pain associated with headaches and muscle aches accompanied by sleeplessness
  • Caffeine-free diphenhydramine, aspirin and acetaminophen caplets are ideal for nighttime headache sufferers
  • Nighttime Excedrin caplets that relieve headaches fast to help you get to sleep
  • Triple action formula combines two effective pain relievers with a nighttime sleep-aid
  • Pain reliever available in convenient caplet form
  • Effective headache and muscle pain relief
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.

19,21 € 19.21 EUR 19,21 € Tax Included

Not Available For Sale

(0,19 € / Units)

Displayed price includes all duties & taxes.

  • Brand
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Model Name
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Product Type
  • Item Weight
  • Brand
  • Ingredients
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Model Number
  • Item Dimensions

This combination does not exist.

Kontaktéiert Eis
Acetaminophen
Specific Uses For Product Pain Relief, Headache Relief
Global Trade Identification Number 00300672056917, 10300672056914
Target Audience Women, Unisex-Adults, Men
Brand Excedrin
Unit Count 100 Count
Item Form Caplet
Item Weight 2.4 Ounces
Product Benefits Headache Health
Number Of Items 1
Manufacturer Haleon US Services Inc.
Item Dimensions L X W X H 4.25 X 2 X 2 Inches
Ingredients (in each caplet) Acetaminophen 250 mg - Pain reliever. Aspirin 250 mg (NSAID*) - Pain reliever. Diphenhydramine citrate 38 mg - Nighttime sleep-aid *nonsteroidal anti-inflammatory drug
Product Type Acetaminophen
Active Ingredients Acetaminophen
Upc 300672056917
Model Name Excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness - 100 Count
Package Type Name Bottle
Product Type Medication
Item Weight 0.15 Pounds
Brand Excedrin
Ingredients (in Each Caplet) Acetaminophen 250 Mg-Pain Reliever. Aspirin 250 Mg (nsaid*)-Pain Reliever. Diphenhydramine Citrate 38 Mg-Nighttime Sleep-Aid *nonsteroidal Anti-Inflammatory Drug
Brand Name Excedrin
Age Range Description Adult
Container Type Bottle
Manufacturer Part Number NOV05691
Model Number NOV05691
Item Dimensions 4.25 x 2 x 2 inches
  • Buy Four or More Offer

    Kritt 5% Rabatt wann Dir 4 oder méi Artikelen kaaft

  • Next Purchase Offer
    Kréie 5% Rabatt op Är nächst Kaf.
  • Ships From(Luxembourg)
    Bestellungen ginn veraarbecht a verschéckt vun Brooklyn, USA.

  • Delivery Offer(Luxembourg)
    Fräi Liwwerung bei berechtegte Bestellungen.
Delivery Detail
Geschate Liwwerzäiten: 12–26 Deeg (International).
3–6 Deeg (National).
Safe Checkout
Garantéierten Séchere Bezuelprozess
Return Policy

30-Deeg Retour Garantie
Kaf mat Vertrauen, mat 30-Deeg Retour Ënnerstëtzung.

Free Return Pickup
Gratis Retour Pickup verfügbar
Mir behandelen Retouren direkt bei Iech doheem ouni zousätzlech Käschten.
SKU
BRSWKYQAAUCREEIV
Kategorie
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen
Barcode
300672056917
Tags


Excedrin PM Pain Reliever and Nighttime Sleep-Aid Caplets give you fast nighttime headache relief, plus a good night's sleep. This triple action formula combines two effective pain relievers with a nighttime sleeping aid. The active ingredients aspirin, acetaminophen and diphenhydramine citrate work together to provide temporary relief of pain associated with headaches, body pain and muscle aches accompanied by sleeplessness. Excedrin PM features a caffeine-free formula that won't keep you awake. This non-prescription pain relief medicine is available in convenient caplet form. End nighttime headaches fast with Excedrin, the headache expert.

Important information

Ingredients

(in each caplet) Acetaminophen 250 mg - Pain reliever. Aspirin 250 mg (NSAID*) - Pain reliever. Diphenhydramine citrate 38 mg - Nighttime sleep-aid *nonsteroidal anti-inflammatory drug

Directions

Please follow label instructions.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.25 x 2 x 2 inches; 2.4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-10-01 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Ergänzungsprodukter sinn keng Medikamenter. D'Produkter, déi op dëser Websäit verkaaft ginn, sinn net fir d'Diagnos, Behandlung, Heelen oder d'Präventioun vun enger Krankheet geduecht. Wann Dir e Gesondheetsproblem hutt, konsultéiert ëmmer e qualifizéierten Gesondheetsprofi virun der Benotzung. D'Individuell Resultater kënnen variéieren. Mat der Plazierung vun enger Bestellung akzeptéiert Dir, Iech un d'Importreglementer vun Ärem Land ze halen. Mir iwwerhuelen d'Rechter an d'Taxen, déi ugewandt sinn, wou et uginn ass.

*Informatiounen iwwer d'Auslafdatum :
Bitte bemierkt, datt d'Auslafdatum vun engem Batch zum aneren variéiere kann. Awer mir garantéieren, datt all d'Produkter, déi un eis Clienten verschéckt ginn, eng gülteg Haltbarkeet hunn an net ofgelaf sinn zum Zäitpunkt vun der Liwwerung.